American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Stephen Gelbart, Stephen D. Miller, Alexei Panchishkin and Freydoon Shahidi. A $p$-adic integral for the reciprocal of $L$-functions. Contemporary Mathematics 614 (2014) 53-68.
Book volume table of contents   
View Article: PDF

[2] Enno Nagel. Partial Fractional Differentiability. Contemporary Mathematics 596 (2013) 179-204.
Book volume table of contents   
View Article: PDF

[3] Bertin Diarra. The $p$-adic $q$-distributions. Contemporary Mathematics 596 (2013) 45-62.
Book volume table of contents   
View Article: PDF

[4] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents   
View Article: PDF

[5] Eric Brussel. Fixed points of the $p$-adic $q$-bracket. Proc. Amer. Math. Soc. 140 (2012) 1501-1511. MR 2869135.
Abstract, references, and article information   
View Article: PDF

[6] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[7] Narn-Rueih Shieh and Xiong-ying Zhang. Random $p$-adic Riesz products: Continuity, singularity, and dimension. Proc. Amer. Math. Soc. 137 (2009) 3477-3486. MR 2515417.
Abstract, references, and article information   
View Article: PDF

[8] Manjul Bhargava. On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis. J. Amer. Math. Soc. 22 (2009) 963-993. MR 2525777.
Abstract, references, and article information   
View Article: PDF

[9] Eric Mortenson. A $p$-adic supercongruence conjecture of van Hamme. Proc. Amer. Math. Soc. 136 (2008) 4321-4328. MR 2431046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ta Thi Hoai An. A defect relation for non-Archimedean analytic curves in arbitrary projective varieties. Proc. Amer. Math. Soc. 135 (2007) 1255-1261. MR 2276632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Schneider and Jeremy Teitelbaum. Duality for admissible locally analytic representations. Represent. Theory 9 (2005) 297-326. MR 2133762.
Abstract, references, and article information   
View Article: PDF

[12] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Schneider and Jeremy Teitelbaum. Locally analytic distributions and $p\/$-adic representation theory, with applications to $GL_{2}$. J. Amer. Math. Soc. 15 (2002) 443-468. MR 1887640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Min Ru. A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001) 1263-1269. MR 1712881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Cherry and Chung-Chun Yang. Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicity. Proc. Amer. Math. Soc. 127 (1999) 967-971. MR 1487362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nguyen Minh Chuong and Nguyen Van Co. The multidimensional $p$-adic Green function. Proc. Amer. Math. Soc. 127 (1999) 685-694. MR 1618721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Cherry and Zhuan Ye. Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem. Trans. Amer. Math. Soc. 349 (1997) 5043-5071. MR 1407485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Minoru Setoyanagi. Note on Clark's theorem for $p$-adic convergence. Proc. Amer. Math. Soc. 125 (1997) 717-721. MR 1402887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tatsuo Kimura. Arithmetic calculus of Fourier transforms by Igusa local zeta functions . Trans. Amer. Math. Soc. 346 (1994) 297-306. MR 1267223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul Thomas Young. Radii of convergence and index for $p$-adic differential operators . Trans. Amer. Math. Soc. 333 (1992) 769-785. MR 1066451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xiao-Wei Zhu. The classification of spinors under ${\rm GSpin}\sb {14}$ over finite fields . Trans. Amer. Math. Soc. 333 (1992) 95-114. MR 1102227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Goss. A formal Mellin transform in the arithmetic of function fields . Trans. Amer. Math. Soc. 327 (1991) 567-582. MR 1041048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Arnold Knopfmacher and John Knopfmacher. A product expansion in $p$-adic and other non-Archimedean fields . Proc. Amer. Math. Soc. 104 (1988) 1031-1035. MR 929409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alan Adolphson. Uniqueness of $\Gamma \sb{p}$ in the Gross-Koblitz formula for Gauss sums . Trans. Amer. Math. Soc. 278 (1983) 57-63. MR 697060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1